# SDR C2XA10SH268

- Difficulty date: August 15, 2010
- Submitted: August 15, 2010
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 19,153 hours, 10,152 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14564065401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR INTERNAL FRAME IS CORRODED (LEVEL 2 WIDESPREAD) AROUND 5 NUT PLATE HOLES.  MAINTENANCE PERFORMED REPAIR ON CARGO DOOR INTERNAL FRAME ON LOCATION "E" IAW EMB-145XR EC5230-01208 ORIG REV.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
